RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bugrov, Yakov Stepanovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:357
Abstract pages:3899
Full texts:2088
References:102

http://www.mathnet.ru/eng/person23967
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204139

Publications in Math-Net.Ru
1992
1. Ya. S. Bugrov, “Spaces with mixing norms and Fourier transforms”, Trudy Mat. Inst. Steklov., 201 (1992),  131–151  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 201 (1994), 109–124
1989
2. Ya. S. Bugrov, “Summability of Fourier transforms and absolute convergence of multiple Fourier series”, Trudy Mat. Inst. Steklov., 187 (1989),  22–30  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 187 (1990), 25–34
1988
3. Ya. S. Bugrov, “Embedding theorems and the convergence of multiple Fourier series”, Trudy Mat. Inst. Steklov., 181 (1988),  15–26  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 181 (1989), 15–27
1987
4. Ya. S. Bugrov, “Embedding theorems and the convergence of multiple Fourier series”, Dokl. Akad. Nauk SSSR, 293:2 (1987),  265–270  mathnet  mathscinet  zmath
5. Ya. S. Bugrov, “Linear methods of summing Fourier series and fractional difference operators”, Trudy Mat. Inst. Steklov., 180 (1987),  63–65  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 71–73
6. M. P. Barykin, Ya. S. Bugrov, A. P. Uninskij, “On inequalities for trigonometric polynomials”, Trudy Mat. Inst. Steklov., 180 (1987),  39–41  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 43–45
1986
7. Ya. S. Bugrov, “Linear methods of summability of Fourier series and fractional difference operators”, Trudy Mat. Inst. Steklov., 173 (1986),  32–37  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 173 (1987), 31–37
1985
8. Ya. S. Bugrov, “Fractional difference operators and function classes”, Trudy Mat. Inst. Steklov., 172 (1985),  60–70  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 172 (1987), 67–79
1984
9. Ya. S. Bugrov, “Linear means of Fourier series and integrals and the rate of their convergence”, Trudy Mat. Inst. Steklov., 170 (1984),  77–85  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 170 (1987), 83–94
1975
10. Ya. S. Bugrov, “Conditions for the uniform boundedness of trigonometric polynomials in the $L$-metric”, Trudy Mat. Inst. Steklov., 134 (1975),  31–37  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 37–44
1974
11. Ya. S. Bugrov, “On the regularity of linear summability methods for Fourier series”, Dokl. Akad. Nauk SSSR, 217:3 (1974),  505–507  mathnet  mathscinet  zmath
12. Ya. S. Bugrov, “A constructive characterization of classes of functions with a dominating mixed derivative”, Trudy Mat. Inst. Steklov., 131 (1974),  25–32  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 131 (1974), 25–32
1973
13. Ya. S. Bugrov, “Imbedding theorems for classes of functions with mixed norm”, Mat. Sb. (N.S.), 92(134):4(12) (1973),  611–621  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:4 (1973), 607–618
1972
14. Ya. S. Bugrov, “Properties of solutions of differential equations of higher order in terms of weight classes”, Trudy Mat. Inst. Steklov., 117 (1972),  47–61  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 117 (1972), 55–71
1971
15. Ya. S. Bugrov, “Function spaces with mixed norm”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971),  1137–1158  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:5 (1971), 1145–1167
1970
16. Ya. S. Bugrov, “Boundedness of trigonometric integrals and polynomials in the $L$ metric”, Mat. Zametki, 8:6 (1970),  811–822  mathnet  mathscinet  zmath; Math. Notes, 8:6 (1970), 931–937
17. Ya. S. Bugrov, “The existence of a solution of a linear integral equation”, Mat. Zametki, 8:2 (1970),  181–185  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 575–577
1967
18. Ya. S. Bugrov, “Inequalities for polyharmonic polynomials in a mixed norm”, Izv. Akad. Nauk SSSR Ser. Mat., 31:2 (1967),  275–288  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:2 (1967), 259–272
1965
19. Ya. S. Bugrov, “A theorem on the representation of a certain class of functions”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  799–800  mathnet  mathscinet  zmath
20. Ya. S. Bugrov, “Embedding theorems for certain function classes”, Trudy Mat. Inst. Steklov., 77 (1965),  45–64  mathnet  mathscinet  zmath
1964
21. Ya. S. Bugrov, “Approximation of a class of functions with dominant mixed derivative”, Mat. Sb. (N.S.), 64(106):3 (1964),  410–418  mathnet  mathscinet  zmath
22. Ya. S. Bugrov, “Differential properties of the solutions of a certain class of differential equations of higher order”, Mat. Sb. (N.S.), 63(105):1 (1964),  59–121  mathnet  mathscinet  zmath
1963
23. Ya. S. Bugrov, “On the continuation of functions”, Dokl. Akad. Nauk SSSR, 150:6 (1963),  1191–1194  mathnet  mathscinet  zmath
24. Ya. S. Bugrov, “Differential properties of the solutions of certain higher-order differential equtions”, Dokl. Akad. Nauk SSSR, 148:2 (1963),  259–261  mathnet  mathscinet  zmath
25. Ya. S. Bugrov, “Inequalities for harmonic polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 5,  12–23  mathnet  mathscinet  zmath
26. Ya. S. Bugrov, “Polyharmonic functions in a half-plane”, Mat. Sb. (N.S.), 60(102):4 (1963),  486–498  mathnet  mathscinet  zmath
1958
27. Ya. S. Bugrov, “Properties of polyharmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958),  491–514  mathnet  mathscinet  zmath
28. Ya. S. Bugrov, “Approximation by trigonometric polynomials of classes of functions defined by a polyharmonic operator”, Uspekhi Mat. Nauk, 13:2(80) (1958),  149–156  mathnet  mathscinet  zmath
1957
29. Ya. S. Bugrov, “On imbedding theorems”, Dokl. Akad. Nauk SSSR, 116:4 (1957),  531–534  mathnet  mathscinet  zmath
30. Ya. S. Bugrov, “Dirichlet problem for the circle”, Dokl. Akad. Nauk SSSR, 115:4 (1957),  639–642  mathnet  mathscinet  zmath

1958
31. Ya. S. Bugrov, “Corrections”, Uspekhi Mat. Nauk, 13:4(82) (1958),  234  mathnet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020